On a question of Erdos and Moser

B. Sudakov, E. Szemerédi, V. H. Vu

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

For two finite sets of real numbers A and B, one says that B is sum-free with respect to A if the sum set [b + b′

Original languageEnglish
Pages (from-to)129-155
Number of pages27
JournalDuke Mathematical Journal
Volume129
Issue number1
DOIs
Publication statusPublished - Jul 15 2005

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this